For the last week the inside of my mouth has been feeling really raw to the point where i can't taste food or eat it because it hurts so bad and i also have these bumps on my tongue that really hurt and they are not white they are red. I couldn't swallow anything for a few days but a doctor prescribed penicillin for an infection that she thinks! I might have and now i am also getting a rash on my left hand, what should I do? I am so tired of this.
Welcome to the forum!
The rash could be due to penicillin. Please stop that immediately and inform your doctor ASAP about it.
The mouth could be feeling raw due to canker sores, Vit B deficiency or Vit C deficiency. It could also be fungal infection.
It is difficult to comment beyond this at this stage without examining your mouth. Maybe you can seek another opinion regarding diagnosis. Please let me know if there is any thing else and do keep me posted. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.